# SDR AALA990642

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Part number: MS29513244
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HNL - FLT 72 - AFTER TAKEOFF HNL, A FLUID LEAK WAS REPROTED COMING FROM THE LEFT WING.  FLIGHT AIR INTERRUPTED AND RETURNED HNL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND FUEL LEAKING FROM UPPER WING 5TH PANEL FROM WING TIP.  REPLACED JUNCTION PROBE PANEL O-RING AND PANEL SEAL.  AIRCRAFT WAS REINSPECTED WITH NO LEAKS DETECTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
